Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Number theory in the 20th century: Part 1
HTML articles powered by AMS MathViewer

by John Tate PDF
Bull. Amer. Math. Soc. 54 (2017), 547-550 Request permission
References
Similar Articles
  • Retrieve articles in Bulletin of the American Mathematical Society with MSC (2010): 11Rxx, 11Sxx
  • Retrieve articles in all journals with MSC (2010): 11Rxx, 11Sxx
Additional Information
  • John Tate
  • Affiliation: Department of Mathematics, University of Texas at Austin, Austin, Texas
  • MR Author ID: 171020
  • Received by editor(s): June 21, 2017
  • Published electronically: July 11, 2017
  • © Copyright 2017 American Mathematical Society
  • Journal: Bull. Amer. Math. Soc. 54 (2017), 547-550
  • MSC (2010): Primary 11Rxx, 11Sxx
  • DOI: https://doi.org/10.1090/bull/1590
  • MathSciNet review: 3683622